# SDR 9505721153

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, A CRACK WAS FOUND ON THE 'TEE' ANGLE AT FS 1162, RBL 47 ABOVE ACCESS 142AZ.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER EA 11-97997.
